Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.
Where are you from (country)? Croatia
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?) Trazodone PSSD
What is your current age, height, weight?
28, 175, 80
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
50 mg/day (for 8 days), 100 mg/day (for 8 days), 150 mg/day (for 9-10 days)
What condition was being treated with the drug?
Anxiety and related insomnia
For how long did you take the drug (weeks/months/years)?
How old were you, and WHEN (date) did you start the drug?
28, march 22th 2019
How old were you when you quit, and WHEN (date) did you quit?
28, 6 days ago
How did you quit (cold turkey or taper off)?
How long into your usage did you notice the onset of side effects?
After I increased dose to 150 mg/day, so it was after little more than 2 weeks
What side effects did you experience that have yet to resolve since discontinuation?
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
Loss of Libido / Sex Drive
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Gynecomastia (male breasts)
Dry / Dark Circles under eyes
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Increased hair loss
Lowered body temperature
Other (please explain)
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
Nothing yet, I need help
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
Anything not listed in the above questions you’d like to share about your experience?
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
I have a really big problems so I’m seeking help on this forum in a hope that someone might identify with this and help me out.
I’m 28 year old male who was prescribed trazodone for anxiety and related insomnia which started occuring after my friend’s death due to amyotrophic lateral sclerosis. For the first 8 days I took 50 mg before sleep, then increased the dose to 100 mg for the following 8 days. During all this time I had very mild side effects and the drug appeared to have very good effect on my anxiety and sleep. Eventually I increased the dose to 150 mg as suggested by my doctor and that’s when the sexual problems started kicking in.
At first I noticed that it took me a very long time to reach an orgasm (up to 30 mins sometimes) but I wasn’t bothered much as I thought it would soon go away. However, in the next 2-3 days came a total crush. I couldn’t get an erection, my libido was essentially non-existent. So I decided to taper off cold turkey after a total of approx. 20-25 days on trazodone.
Now, 6th day since discontinuation there is no improvement in my symptoms. My main symptoms are:
erectile dysfunction: occasionally I can get mechanical erections but they are semi-rigid and very rarely hard like before. I can’t get an erection solely by thinking about sex or by visual stimulation only
very low libido or sexual desire which seems to have been improving a little bit over the past few days
delayed orgasm: at first it took me eternity to ejaculate, however, now after five days it did improve by at least 50%
semen appears to be a little bit waterier than usual (especially those first few drops), although difference is not significant
it appears that my left testicle has shrunk a little bit which might indicate low testosterone?
Symptoms which I do not have:
genital numbness: although commonly reported by PSSD sufferers, I don’t have this problem. My genitals are as sensitive as before which I guess is a good sign
pleasurless orgasm: to the contrary my orgasm are indeed very pleasurable
What’s your take on this? Has anyone else had similar symptoms while on trazodone? Please help with some advices. Im really terrified, even suicidal over this matter.